# SDR UIEA2022082100878

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 86,781 hours, 14,100 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tension Tie
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH STA 1160 TENSION TIE 2EA HOLES FOUND CRACK AT FWD CHANNEL.( UPPER DECK STA 1160 LH TENSION TIE CHANNEL CRACK AREAS REPAIRED IAW SRM 53-40-30-2R-1 REPAIR 1. )
